# SDR USAA2012011800021

- Difficulty date: January 8, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON CORNER FITTING AT FR67+18 INCHES, S23R.  REPLACED CORNER FITTING AT FR67+18 INCHES, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING  D53480505.
